Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 253, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 6, 2016, 3:41 PM CDT for Cumberland County, Monroe County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 3:41 PM CDT (20:41 UTC)
- Expired
- Jul 6, 2016, 4:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 100 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:24 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
823
WUUS53 KLMK 062041
SVRLMK
KYC057-171-062115-
/O.NEW.KLMK.SV.W.0253.160706T2041Z-160706T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 415 PM CDT
* AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF RED BOILING SPRINGS...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...GAMALIEL...AKERSVILLE...ARAT...ASHLOCK...FREETOWN...
JUDIO...BLYTHE...GRANDVIEW AND OTIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3662 8584 3663 8593 3664 8596 3683 8563
3683 8560 3682 8560 3682 8558 3684 8558
3686 8559 3687 8558 3685 8556 3686 8554
3674 8543 3662 8539 3661 8548
TIME...MOT...LOC 2041Z 248DEG 37KT 3662 8579
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER1 follow-up statement
251
WWUS53 KLMK 062113
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM CDT WED JUL 6 2016
KYC057-171-062122-
/O.EXP.KLMK.SV.W.0253.000000T0000Z-160706T2115Z/
MONROE KY-CUMBERLAND KY-
413 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR MONROE AND SOUTHWESTERN
CUMBERLAND COUNTIES WILL EXPIRE AT 415 PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS !** WEAKENED.
MOVED OUT OF THE WARNED AREA, BUT A NEW LINE OF SEVERE THUNDERSTORMS
IS APPROACHING. THEREFORE, A NEW SEVERE THUNDERSTORM WARNING WILL BE
ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL KENTUCKY.
LAT...LON 3662 8584 3663 8593 3664 8596 3683 8563
3683 8560 3682 8560 3682 8558 3684 8558
3686 8559 3687 8558 3685 8556 3686 8554
3674 8543 3662 8539 3661 8548
TIME...MOT...LOC 2109Z 248DEG 37KT 3662 8579
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:25 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 6, 2:25 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Louisville KY 325 PM EDT WED JUL 6 2016 .SHORT TERM (Now through Thursday Night)... Issued at 319 PM EDT Wed Jul 6 2016 Many challenges in the short term, with each subsequent period's weather largely dependent on what happened in the previous period. For right now, it does look like the storms coming in from the west will proceed into southern Kentucky and then possibly shift southward into mid Tennessee. In addition, scattered storms will arise in the unstable atmosphere over the rest of central Kentucky south of the outflow boundary from this morning's MCS. Severe weather in the form of strong gusty winds will be possible as a result during the late afternoon/early evening hours. Talked with neighboring offices about the possibility of a Flash Flood Watch. Three to over five inches of rain have fallen on the southwest 2/3rds of the CWA over the past three days. The system coming in from western Kentucky is progressive and the storms popping up over central Kentucky are small in individual size. While local flooding issues are possible under the strongest downpours, it was felt that widespread flooding would be unlikely and we would hold off on a watch for now. However if the western KY system gels with storms over central Kentucky and forms a large area of heavy showers and storms, a headline may become necessary. Thunderstorm chances for the remainder of the night are in question. Currently keeping an eye on eastern Iowa and northern Illinois for renewed thunderstorm development. If storms do go up there, they may coalesce into another MCS. 850-300 flow would take it due east, but as was shown by this morning's MCS, if it can get a good cold pool going it could dive to the SE. Lots of "if"s. Bottom line, we'll hold on to storm chances through the night. That is in line with the above scenario, and also with other model solutions that re-fire convection in the Ohio Valley overnight. More "if"s tomorrow. If we do have morning storms, they should clear out early enough for redevelopment in the afternoon. Though we'll be well in the warm sector ahead of a cold front over the Midwest and a warm from there to the upper Ohio Valley, the trigger for new storms may come in the form of a 5H wave coming in from the west by late afternoon/evening. There will also be upstream convection over the Midwest that could spread this way, or at least send out an outflow boundary for storms to form on. Any storms Thursday should wane diurnally Thursday night. MCS development will again be possible over the Midwest Thursday night, but it appears that if one does form it would move more to the east rather than southeast, along the aforementioned warm front and in deep westerly flow. So, it would stay to our north. Hot, humid weather will contniue. Heat index readings will peak around 100 Thursday afternoon. .LONG TERM (Friday through Wednesday)... Issued at 323 PM EDT Wed Jul 6 2016 Friday an actual cold front will move in from the northwest, crossing the region during the evening. Much of the day will probably be quiet, but storms may erupt in the late afternoon and continue into the evening hours as we destabilize and the front plows through. Shear will be unimpressive, freezing levels high, and there will be some capping to overcome, but some strong wind gusts will be possible in the storms. Heat index values will again peak around 100 degrees in the afternoon. After a mostly dry weekend behind the departing cold front, early next week we'll get into warm, unstable return flow with largely diurnal thunderstorm chances each day. && .AVIATION (18Z TAF Update)... Issued at 119 PM EDT Wed Jul 6 2016 Two separate convective complexes are colling over the Ohio River Valley this afternoon, with all terminals expected to experience thunderstorm activity. SDF...A weakened line of storms will impact SDF between 130 and 230 PM EDT with 2-3 SM visibility, CG lightning, heavy rain, and gusty NW winds between 25 - 35 mph. These storms should stabilize the area for the rest of the afternoon, before another round of storms potentially moves into the area early this evening. BWG...An organized and severe complex of storms is racing across the MO bootheel and is expected to be around the BWG terminal between 3 and 4 PM CDT. At this point, it is expected that the storms will be severe with widespread W winds over 50 mph for a brief period. Ahead of this line of storms scattered storms will be possible with gusts in the 35-45 mph range, reduced visibility in heavy rain, and lightning. LEX...Expecting scattered thunderstorm activity to pick up after 3 PM EDT and persist for much of the afternoon and evening. There will be lulls in t-storms activity, followed by enhanced activity. With no real mechanisme to focus a time, will go with VCTS and try to amend when more clear T-storm impact times are clear. Expect 2-3 miles in heavy rain, gusty winds to 40-45 mph and CG lightning with any storm. Confidence is low for tonight as convective complexes will ultimately control what happens later. Will go with a standard low VFR/high MVFR vis/cig in the moist low level airmass with variable winds following t-storm complexes. Another round of strong/severe storms is expected tomorrow. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........13 Long Term.........13 Aviation..........BJS
Hazardous weather outlook, Jul 6, 2:43 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 343 PM EDT WED JUL 6 2016 KYZ023>029-038>040-045>048-053>056-061>067-070>078-081-082-071945- HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-SPENCER- ANDERSON-WOODFORD-NELSON-WASHINGTON-MERCER-JESSAMINE-LARUE-MARION- BOYLE-GARRARD-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN- WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND- CLINTON- INCLUDING THE CITIES OF...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 343 PM EDT WED JUL 6 2016 /243 PM CDT WED JUL 6 2016/ ...SEVERE THUNDERSTORM WATCH 337 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS CAN BE EXPECTED...ESPECIALLY THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH STRONG GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY IN THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076>079-083-084-089>092-KYZ030>037-041>043-049-057-071945- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-FAYETTE-BOURBON- NICHOLAS-MADISON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... LEXINGTON...PARIS...CARLISLE...WINCHESTER...RICHMOND 343 PM EDT WED JUL 6 2016 /243 PM CDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY IN THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Special weather statement, Jul 6, 2:42 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
242 PM CDT WED JUL 6 2016
KYZ026-061-062015-
BUTLER-OHIO-
242 PM CDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OHIO AND CENTRAL
BUTLER COUNTIES...
AT 242 PM CDT...A STRONG THUNDERSTORM WAS NEAR MORGANTOWN...MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORGANTOWN...CASEY...WOODBURY...MONFORD...FLENER...ABERDEEN...HORSE BRANCH...
SOUTH HILL...HULDEVILLE AND SHULTZTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3747 8667 3723 8648 3718 8659 3718 8662
3717 8662 3717 8661 3709 8677 3733 8693
TIME...MOT...LOC 1942Z 239DEG 31KT 3728 8677
ZTLocal storm report, Jul 6, 3:12 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG CECILIA 37.67N 85.95W
07/06/2016 HARDIN KY BROADCAST MEDIA
POWER OUTAGES.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 3:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG WOODBURY 37.18N 86.63W
07/06/2016 BUTLER KY LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS SOUTHERN AND
WESTERN PORTIONS OF THE COUNTY INCLUDING THE
WOODBURY AREA. .
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 3:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
07/06/2016 HARDIN KY BROADCAST MEDIA
NUMEROUS TREES DOWN IN THE ELIZABETHTOWN AND
GLENDALE AREAS.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 6, 3:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 4 SW WINDYVILLE 37.19N 86.39W
07/06/2016 M61 MPH EDMONSON KY TRAINED SPOTTER
POWER OUTAGE.
&&
13Special weather statement, Jul 6, 3:38 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
438 PM EDT WED JUL 6 2016
KYZ064>066-077-062130-
ADAIR-CASEY-GREEN-TAYLOR-
438 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CASEY...EAST CENTRAL
GREEN...NORTHEASTERN ADAIR AND CENTRAL TAYLOR COUNTIES...
AT 438 PM EDT/338 PM CDT/...A STRONG THUNDERSTORM WAS 7 MILES
SOUTHEAST OF CAMPBELLSVILLE...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...CAMPBELLSVILLE...CRESTON...NEATSVILLE...CANTOWN...ARISTA...
RHEBER...BASS...ROMINE AND ACTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3714 8540 3735 8541 3745 8487 3719 8482
3717 8503 3719 8504 3717 8505
TIME...MOT...LOC 2038Z 260DEG 26KT 3727 8524
ZTThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:32 PM CDT | Flash Flood Warning | LMK | Allen | 3 hr |
| Jul 6, 10:41 AM CDT | Special Weather Statement | LMK | Hancock | 34 min |
| Jul 6, 12:24 PM CDT | Special Weather Statement | LMK | Bullitt | 36 min |
| Jul 6, 12:47 PM CDT | Special Weather Statement | LMK | Meade | 28 min |
| Jul 6, 12:58 PM CDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Jul 6, 1:01 PM CDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 6, 1:11 PM CDT | Special Weather Statement | LMK | Shelby | 34 min |
| Jul 6, 1:12 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 18 min |
| Jul 6, 1:31 PM CDT | Special Weather Statement | LMK | Anderson, Spencer | 29 min |
| Jul 6, 1:33 PM CDT | Special Weather Statement | LMK | Franklin | 27 min |
| Jul 6, 1:35 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 12 min |
| Jul 6, 1:36 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 24 min |
| Jul 6, 1:41 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 19 min |
| Jul 6, 1:44 PM CDT | Special Weather Statement | LMK | Grayson | 31 min |
| Jul 6, 1:52 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 38 min |
| Jul 6, 2:09 PM CDT | Special Weather Statement | LMK | Hardin | 21 min |
| Jul 6, 2:25 PM CDT | Special Weather Statement | LMK | Logan | 35 min |
| Jul 6, 2:27 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 20 min |
| Jul 6, 2:36 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 11 min |
| Jul 6, 2:42 PM CDT | Special Weather Statement | LMK | Butler | 33 min |
| Jul 6, 2:50 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 40 min |
| Jul 6, 3:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 41 min |
| Jul 6, 3:23 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 37 min |
| Jul 6, 3:29 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Logan, Simpson, Warren | 46 min |
| Jul 6, 3:38 PM CDT | Special Weather Statement | LMK | Casey | 52 min |
| Jul 6, 3:51 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Green, Hart, Metcalfe, Monroe and 1 more | 24 min |
| Jul 6, 3:58 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell | 47 min |
| Jul 6, 4:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Clinton, Cumberland, Metcalfe and 2 more | 50 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.